# SDR P5CA0501308

- Difficulty date: January 21, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 65,218 hours, 14,360 cycles
- Engine: Pwa JT9D70A
- Engine time: 42,188 hours, 9,631 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE THRUST REVERSER WOULD NOT DEPLOY AFTER LANDING.  NR 4 ENGINE THRUST REVERSER DEACTIVATED PER MEL 78-01-2A.  REF MM 78-31-00.
